# SDR A6WA20120919010

- Difficulty date: August 30, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT OBLIQUE ANGLES ON AFT SIDE OF BULKHEAD FS 621 ARE CRACKED.  REMOVED AND REPLACED RIGHT AND LEFT OBLIQUE ANGLES IAW REO 601R-53-61-100 AND 601R-53-61-422.
